# SDR TWAA9806614

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FS 433 DOUBLER ON AFT FACE OF STUBBY FORMER, CRACKED 4 IN ABOVE FLOOR LEVEL.  REPLACED DOUBLER PER SRM 51-01 PAGE 1.  (M)
